| Model Number |
03.404.016S |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional pro-code: hrx complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on unknown date while performing a ria, the surgeon noticed that he was aggressively reaming the medial cortex of the femur.He stopped 1/3 of the distance of the femur with a 12mm reamer head and then went down to a 10mm ria head and encountered the resistance.The surgeon was concerned that he was too aggressive with the reamer size, however we measured 14mm on the ruler and started with a 12mm.The surgeon consulted other surgeons as to whether or not he should prophylactically nail the femur, however he decided not to since he was going to not let the patient bare weight for 3 months.It is unknown if there was a surgical delay.Procedure and patient outcome were unknown.This complaint involves two (2) devices.This report is for one (1) 10.0mm reamer head for ria 2 sterile this is report 1 of 2 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6: device history record )dhr) review conducted: manufacturing location: supplier ¿ (b)(4) / inspected and packaged by: monument.Release to warehouse date: 07-jul-2022.Expiration date: 31-may-2032.Part number: 03.404.016s, 10.0mm reamer head for ria 2-sterile.Lot number: 795p870 (sterile).Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Component part(s) reviewed: part number: 03.404m016, ria 2 reamer head 10.0mm.Lot number: 582p629.Lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of compliance dated 31-mar-2022 was reviewed and determined to be conforming.Certification for heat treat dated 01-mar-2022 was reviewed and determined to be conforming.Certification for heat treat dated 10-mar-2022 was reviewed and determined to be conforming.Certificate of analysis dated 28-oct-2020 was reviewed and determined to be conforming.Raw material certification dated 27-jul-2020 was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.